We deliver across India Medlife.com Upload Prescription Blog Health Articles Free Home Delivery *
Acolate Kid Syrup 60 Ml

Acolate Kid Syrup 60 Ml

Acolate

    • Rs. 35.00


    USES :

    Chlorpheniramine is commonly used in the treatment of cold symptoms such as sneezing, runny nose, itching, watery eyes, and to treat asthma and hay fever. Paracetamol is used to reduce fever, pain, and inflammation. Paracetamol is used in the treatment of feverish cold and for headache relief. The drug is known to be beneficial in treating conditions such as muscle aches, arthritis, backache, etc. Phenylephrine is a decongestant used for stuffy nose and sinus relief which are caused by common cold or seasonal nasal allergies. This decongestant is a part of sinusitis and bronchitis treatment as it can relieve the symptoms associated with the conditions.

    How does the drug work?

    Chlorpheniramine is classified under antihistamines as it acts by blocking a chemical known as histamine, which is released by the body in response to an allergic reaction. Histamine is responsible for the symptoms of allergic reactions. A well-defined mechanism of action for paracetamol is still not known. The proposed mechanism of action involves inhibition of cyclooxygenase enzyme that prevents the metabolism of arachidonic acid in prostaglandin H2 which brings about pain relief, inflammation and fever. Phenylephrine constricts the blood vessels by stimulating the receptors on them. This relieves nasal congestion by decreasing the flow of blood in the blood vessels of nose.

    What are the common side effect?

    The common side effects of chlorpheniramine include nausea and vomiting, constipation, dry mouth, dry throat, dry skin, headache, drowsiness, and inability to empty the urinary bladder, loss of appetite, nasal congestion, and chest congestion. Common side effects observed are an allergic reaction which involves swelling or rash, hives, runny nose, difficulty breathing, and itching. Other side effects include constipation, sleeplessness, and agitation. It also caUSES lowering of blood pressure, yellowing of the skin, sores, and ulcers in some patients. The most common side effects associated with phenylephrine include nausea, dizziness, shortness of breath, difficulty in urination, facial swelling, headache, high blood pressure, loss of appetite, rash, restlessness, and irregularity in heart rate.

    Important Info

    • If the side effects of the medication last for more than 3 days despite taking the medicine; consult your doctor immediately.

    • Overdose can cause adverse effects such as nausea and vomiting, abnormal blood cell count, shortness of breath, and liver injury.

    • The medication can interact with the other drugs producing unwanted effects or may reduce their efficacy. Therefore, the use of the medication with other drugs needs a physician’s supervision.

    FAQs :

    1. Why is it not safe to drive while taking chlorpheniramine? Chlorpheniramine can cause drowsiness or sedation which is a common side effect of most of the antihistaminics. So, it is not advised to take chlorpheniramine or any antihistaminic while driving.

    2. Is chlorpheniramine safe in newborn? No, chlorpheniramine should not be used in premature or newborns. Please consult a physician before giving any medication to the newborn.

    3. How does chlorpheniramine help to provide relief from running and stuffy nose? Yes. Chlorpheniramine relieves the symptoms such as running and stuffy nose.

    4. Can I take chlorpheniramine with ibuprofen? Yes. But, you must consult your doctor before taking a drug.

    5. Does chlorpheniramine for cold also help to relieve symptoms of skin allergy? Yes. Chlorpheniramine is an antihistamine which is used for treating skin allergies.

    1. Is paracetamol a medicine for toothache? Yes. Paracetamol reduces mild to moderate tooth pain.

    2. Can an alcoholic use paracetamol? Before taking paracetamol, seek your doctor’s advice if you are an alcoholic, or if you have any reported problems of liver diseases. This is because paracetamol can worsen an existing liver condition.

    3. Which drugs should I avoid while using paracetamol? Do not use any other OTC drugs related to cough or cold. Paracetamol is used as a combination drug in many medicines. Read the leaflet thoroughly before administrating any other drug as it may contain paracetamol, which can cause an overdose.

    4. How much is considered as an overdose of paracetamol? Paracetamol of 500mg tablets can be taken not more than 8 per day. About 25-30 tablets, when taken at a single time, may cause overdose and even death.

    5. How can I identify if I have an overdose of paracetamol? If you identify adverse symptoms such as diarrhea, loss of appetite, nausea and vomiting, stomach cramps or pain, then you might have taken an overdose of the drug.

    1. Is phenylephrine safe for older adults? Older adults with conditions such as high blood pressure and irregular heart rate should avoid phenylephrine as it worsens the condition. Before taking the tablet consult your doctor.

    2. Does phenylephrine cause drowsiness? No. Phenylephrine does not cause drowsiness but when taken in combination with other drugs such as chlorpheniramine, it can cause sedation.

    3. Is pseudoephedrine similar to phenylephrine in usage? Yes, both the drugs are used as nasal decongestants that relieve a stuffy nose.

    4. Is phenylephrine available over the counter? Yes, but phenylephrine is banned in few countries.

    5. Can I use phenylephrine for my child for sinus relief? Phenylephrine is not indicated for use in children.

    You may also like